Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 679835, 6 pages
http://dx.doi.org/10.1155/2014/679835
Research Article

Improved Liu-Type Estimator of Parameters in Two Seemingly Unrelated Regressions

Jibo Wu1,2

1School of Mathematics and Finances, Chongqing University of Arts and Sciences, Chongqing 402160, China
2Department of Mathematics and KLDAIP, Chongqing University of Arts and Sciences, Chongqing 402160, China

Received 27 December 2013; Accepted 18 February 2014; Published 16 March 2014

Academic Editors: Y. M. Cheng and F. Sartoretto

Copyright © 2014 Jibo Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the parameter estimation in two seemingly unrelated regression systems. To overcome the multicollinearity, we propose a Liu-type estimator in seemingly unrelated regression systems. The superiority of the new estimator over the classic estimator in the mean square error is discussed and we also discuss the admissibility of the Liu-type estimator.